# SDR SWAA2024010326870

- Difficulty date: December 1, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CRACKED AT FASTENER HOLE BS 312 RBL 31 WL 208<[01] ACCOMPLISHED HFEC SURFACE SCAN OF SUSPECTED AREA IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS2353 CAL DUE: 01/2024;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1;[03] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
